# SDR 2003F00605

- Difficulty date: October 26, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-200
- Aircraft serial: 22606
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 900542
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT LIGHT AT ROW 20 INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER PACK AT ROW 20 IAW B727 MM, 335071.  (M)
